Orbital normal forms and bifurcations of fields of linear elements in the plane
Differencialʹnye uravneniâ, Tome 31 (1995) no. 6, pp. 934-938
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_6_a1,
author = {I. U. Bronshtein and I. V. Nikolaev},
title = {Orbital normal forms and bifurcations of fields of linear elements in the plane},
journal = {Differencialʹnye uravneni\^a},
pages = {934--938},
year = {1995},
volume = {31},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_6_a1/}
}
I. U. Bronshtein; I. V. Nikolaev. Orbital normal forms and bifurcations of fields of linear elements in the plane. Differencialʹnye uravneniâ, Tome 31 (1995) no. 6, pp. 934-938. http://geodesic.mathdoc.fr/item/DE_1995_31_6_a1/